| Model Number |
802214 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer had about 5 trays that were missing either the catheter or the jelly pack.It was later reported that the customer experienced 2 additional failures with the trays.One was missing the jelly packet and the other had an extra jelly pack.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to ¿missing components." it was unknown whether the device had met specifications.The product was not used for the treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The labelling review was not performed because the labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.